# SDR UIEA2019041503876

- Difficulty date: April 12, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 96,117 hours, 18,437 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP147
- Part serial: S10872
- Condition: Leaking
- Location: Oxygen Mask
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POSSIBLE O2 LEAK.   REMOVED AND REPLACED 2ND OBSERVERS O2 MASK STORAGE BOX ASSYEMBLY IAW B767 AMM 35-11-51. OPS AND LEAK CHECK GOOD.  )
